Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 142, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 18, 2016, 9:03 AM EDT for Hocking County, Ohio. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2016, 9:03 AM EDT (13:03 UTC)
- Expired
- Jul 18, 2016, 9:30 AM EDT
- In force
- 27 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Hocking County, OH
The radar
The Cincinnati radar (KILN), 125 km from the middle of the area, began a volume at 13:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1579 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 963 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.9
The text
As transmitted.
036
WUUS51 KILN 181303
SVRILN
OHC073-181330-
/O.NEW.KILN.SV.W.0142.160718T1303Z-160718T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
903 AM EDT MON JUL 18 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HOCKING COUNTY IN CENTRAL OHIO...
* UNTIL 930 AM EDT.
* AT 903 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LOGAN...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LOGAN...NELSONVILLE...HOCKING HILLS STATE PARK...STARR...
ILESBORO...LAKE LOGAN STATE PARK...HAYDENVILLE AND UNION FURNACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3947 8228 3938 8229 3939 8250 3947 8258
3960 8240 3947 8223
TIME...MOT...LOC 1303Z 315DEG 31KT 3949 8243
HAIL...0.88IN
WIND...60MPH
$$
CONIGLIO2 follow-up statements
445
WWUS51 KILN 181316
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
916 AM EDT MON JUL 18 2016
OHC073-181330-
/O.CON.KILN.SV.W.0142.000000T0000Z-160718T1330Z/
HOCKING OH-
916 AM EDT MON JUL 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM EDT
FOR CENTRAL HOCKING COUNTY...
AT 915 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE HOPE
STATE PARK...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LOGAN...NELSONVILLE...HOCKING HILLS STATE PARK...STARR...ILESBORO...
LAKE LOGAN STATE PARK...HAYDENVILLE AND UNION FURNACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3947 8228 3938 8229 3939 8250 3947 8258
3960 8240 3947 8223
TIME...MOT...LOC 1315Z 315DEG 31KT 3941 8233
HAIL...0.88IN
WIND...60MPH
$$
CONIGLIO350
WWUS51 KILN 181328
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
928 AM EDT MON JUL 18 2016
OHC073-181337-
/O.EXP.KILN.SV.W.0142.000000T0000Z-160718T1330Z/
HOCKING OH-
928 AM EDT MON JUL 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HOCKING COUNTY WILL
EXPIRE AT 930 AM EDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3947 8228 3938 8229 3939 8250 3947 8258
3960 8240 3947 8223
TIME...MOT...LOC 1326Z 315DEG 31KT 3941 8233
$$
CONIGLIOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 7:07 AM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jul 18, 7:07 AM EDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 707 AM EDT MON JUL 18 2016 .SYNOPSIS... A cold front will move south through the Great Lakes today, and south of the Ohio River on Tuesday. High pressure will then build into the region for the mid part of the week, bringing drier weather and near seasonable temperatures. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... The first weather focus will be the propagation of an upstream MCS heading east/southeast into the forecast area this morning. All models have been experiencing trouble capturing this feature and subsequently where it will move to before it weakens by mid morning. Based on radar trends and the latest HRRR, the best chance for showers and thunderstorms will be across the northern two thirds of the CWFA as the pcpn moves east/southeast. It becomes more unclear across the southern third CWFA so have only kept a chance of showers and thunderstorms going through the morning hours. Locally heavy rain will be the main threat with the potential for localized flooding. For this afternoon, it is still unclear on what convective coverage will transpire in the wake of the MCS as it will be highly dependent on short term mesoscale features. The HRRR tries to bring a convectively induced MCV toward the tri- state region by afternoon. However, based on how poor all the high resolution/convective allowing models have done recently, do not have much confidence with this feature at this time. A weak cold front will be approaching the northern zones as well. So, for now, will just have 30 pops for the afternoon hours with the caveat that short term/mesoscale trends will have to be watched for the potential to raise pops if the need arises. The combination of low end moderate shear and MLCAPEs in the 2000-3000 J/KG range may produce a severe storm or two with large hail and damaging winds being the primary severe weather threats. Locally heavy rain could occur as well given pwats approaching 2 inches. Finally, the combination of highs in the upper 80s and dewpoints in the lower 70s will push heat index values into the mid and upper 90s. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... The cold front will slowly move toward the Ohio River tonight. Convection looks to be isolated to scattered at best, with a diminishing trend in coverage as the front slips south. Skies will clear from the north. On Tuesday, the front should eventually pivot south and southwest, keeping the threat for additional showers/storms out of the area by afternoon. Skies will be partly to mostly sunny with drier air filtering in from the north. Surface high pressure will build in from the north Tuesday night and remain over the region on Wednesday. A mid level ridge will begin to poke northeast toward the lower Ohio Valley Wednesday night. Models suggest a s/wv may dive southeast on the periphery of this ridge. There continues to be low confidence as to whether this feature, along with increasing instability, will be close enough to bring a threat of showers/storms. As a result, will maintain a dry forecast. Temperatures will be near seasonal normals for Tuesday and Wednesday. && .LONG TERM /THURSDAY THROUGH SUNDAY/... Mid and upper level ridging will build east northeast toward the southern Great Lakes region through the end of the work week before beginning to weaken over the weekend. Both the 12Z GFS and 12Z ECMWF are trying to show some mid level energy dropping down across the western Great Lakes on Thursday but weakening it as it pushes into the ridge axis. As a result, will maintain a dry forecast for now but depending on the timing of this and actual placement of the ridge, we may end up needing some lower chance pops across at least northern portions of our fa Thursday afternoon into Thursday night. Stronger mid level energy and an associated short wave will move down through the western Great Lakes Friday into Saturday. This will eventually help push a cold front south across our area over the weekend and lead to at least some lower chance pops toward the end of the long term period. Temperatures will slowly moderate through the end of the week as heights rise and the airmass modifies across our region. High temperatures by the end of the week will be into the lower 90s with heat indices potentially pushing up toward advisory criteria for Friday and possibly Saturday afternoon. && .AVIATION /11Z MONDAY THROUGH FRIDAY/... Thunderstorms moving through the area will gradually weaken over the next few hours, eventually dissipating by late morning. Until that happens, some brief MVFR/IFR conditions (with thunder) will be possible through the 11Z-14Z time frame. Winds are expected to remain somewhat variable as the precipitation moves through, but occasionally gusty. Quieter conditions are expected for the late morning and into the afternoon, with winds eventually becoming established again from the SW at around 10-20 knots. There is low confidence in the forecast for additional convection this afternoon and evening, but the potential seems slightly higher for Cincinnati than for points further to the north. However, VCTS/VCSH will be used until timing and placement for additional storms (if any) becomes more certain. Quiet conditions are expected tonight and into Tuesday morning, with VFR flight conditions and winds becoming calm. OUTLOOK...No significant weather expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Haines/Hickman NEAR TERM...Hickman SHORT TERM...Hickman LONG TERM...JGL AVIATION...Hatzos
Hazardous weather outlook, Jul 18, 3:51 AM EDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 351 AM EDT MON JUL 18 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-191100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 351 AM EDT MON JUL 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION TODAY INTO TONIGHT. A FEW STORMS MAY BE STRONG TO SEVERE THIS AFTERNOON INTO THIS EVENING. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY SEVERE WEATHER THREATS. LOCALIZED FLOODING WILL ALSO BE A CONCERN WHERE THUNDERSTORMS PERSIST. THE COMBINATION OF HEAT AND HUMIDITY WILL PUSH HEAT INDEX VALUES INTO THE MID AND UPPER 90S THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAT AND HUMIDITY WILL RETURN FOR THE LATTER PART OF THE WEEK. HEAT INDEX VALUES MAY APPROACH 100 DEGREES FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO THIS EVENING.
In the hours before
Local storm report, Jul 18, 7:16 AM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
716 AM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 AM HEAVY RAIN 2 WSW DELAWARE 40.29N 83.10W
07/18/2016 M1.47 INCH DELAWARE OH TRAINED SPOTTER
TRAINED SPOTTER MEASURED IN ABOUT 1.25 HOURS.
&&
SBAKERLocal storm report, Jul 18, 7:37 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
737 AM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLOOD 5 N RICHWOOD 40.50N 83.29W
07/18/2016 UNION OH LAW ENFORCEMENT
HIGH WATER REPORTED ON ST RT 739 AT BALDWIN ROAD.
&&
SBAKERSpecial weather statement, Jul 18, 7:45 AM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
745 AM EDT MON JUL 18 2016
OHZ065-181215-
FAIRFIELD OH-
745 AM EDT MON JUL 18 2016
...A STRONG THUNDERSTORM WILL AFFECT FAIRFIELD COUNTY UNTIL 815 AM
EDT...
AT 744 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
PICKERINGTON...MOVING SOUTH AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
LANCASTER...REYNOLDSBURG...PICKERINGTON...CANAL WINCHESTER...
BALTIMORE...PLEASANTVILLE...ROYALTON...LITHOPOLIS...AMANDA...
THURSTON...CARROLL...DUMONTVILLE...
STATE ROUTE 158 AT STATE ROUTE 204...NORTH BERNE...
US ROUTE 22 AT STATE ROUTE 159 AND FAIRFIELD COUNTY AIRPORT.
THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 112 AND 113.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3967 8245 3961 8279 3982 8281 3982 8280
3991 8280 3991 8281 3994 8281 3994 8280
3993 8258
TIME...MOT...LOC 1144Z 347DEG 19KT 3989 8269
CONIGLIOLocal storm report, Jul 18, 7:47 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
747 AM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM FLOOD 5 W DELAWARE 40.30N 83.16W
07/18/2016 DELAWARE OH LAW ENFORCEMENT
HIGH WATER REPORTED ON 257 BETWEEN 36 AND WARRENSBURG
ROAD. AS WELL AS ANTOHER REPORT OF HIGH WATER ON 36.
&&
SBAKERSpecial weather statement, Jul 18, 8:13 AM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
813 AM EDT MON JUL 18 2016
OHZ065-181245-
FAIRFIELD OH-
813 AM EDT MON JUL 18 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FAIRFIELD COUNTY UNTIL
845 AM EDT...
AT 813 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
PLEASANTVILLE...MOVING SOUTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
LANCASTER...BALTIMORE...BREMEN...PLEASANTVILLE...THURSTON...
RUSHVILLE...WEST RUSHVILLE...DUMONTVILLE...
NORTH BERNE AND FAIRFIELD COUNTY AIRPORT.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3965 8238 3966 8249 3972 8272 3990 8263
3986 8247 3984 8247 3984 8245 3983 8240
3975 8240 3974 8237
TIME...MOT...LOC 1213Z 292DEG 22KT 3979 8258
CONIGLIOSpecial weather statement, Jul 18, 8:43 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
843 AM EDT MON JUL 18 2016
OHZ065-074-181315-
HOCKING OH-FAIRFIELD OH-
843 AM EDT MON JUL 18 2016
...A STRONG THUNDERSTORM WILL AFFECT HOCKING AND SOUTHEASTERN
FAIRFIELD COUNTIES UNTIL 915 AM EDT...
AT 842 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LANCASTER...MOVING SOUTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
LANCASTER...LOGAN...NELSONVILLE...BREMEN...STARR...MURRAY CITY...
SUGAR GROVE...HIDEAWAY HILLS...HAYDENVILLE...CARBON HILL...
ENTERPRISE...ILESBORO...ROCKBRIDGE...NORTH BERNE...
LAKE LOGAN STATE PARK...UNION FURNACE AND OREVILLE.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3947 8217 3947 8228 3938 8229 3939 8243
3965 8269 3978 8252 3967 8237 3960 8238
3959 8226 3956 8226 3956 8221 3952 8216
TIME...MOT...LOC 1242Z 318DEG 43KT 3967 8254
CONIGLIOThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 4:40 AM EDT | Special Weather Statement | ILN | Mercer | 35 min |
| Jul 18, 4:52 AM EDT | Special Weather Statement | ILN | Hardin | 23 min |
| Jul 18, 5:11 AM EDT | Special Weather Statement | ILN | Darke | 34 min |
| Jul 18, 5:13 AM EDT | Special Weather Statement | ILN | Logan | 32 min |
| Jul 18, 5:29 AM EDT | Areal Flood Advisory | ILN | Hardin, Logan, Union | 3 hr |
| Jul 18, 5:40 AM EDT | Special Weather Statement | ILN | Delaware, Union | 35 min |
| Jul 18, 6:42 AM EDT | Areal Flood Advisory | ILN | Delaware, Union | 3 hr |
| Jul 18, 7:45 AM EDT | Special Weather Statement | ILN | Fairfield | 30 min |
| Jul 18, 8:13 AM EDT | Special Weather Statement | ILN | Fairfield | 32 min |
| Jul 18, 8:43 AM EDT | Special Weather Statement | ILN | Hocking | 32 min |
| Jul 18, 8:52 AM EDT | Areal Flood Advisory | ILN | Fairfield | 113 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.